MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PIN TRL LNR +4 10D 52ODX32ID; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC US PIN TRL LNR +4 10D 52ODX32ID; HIP INSTRUMENTS : ACETABULAR TRIALS
Catalog Number 221832152
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date, the patient underwent tha.After the surgery on (b)(6) 2026, revision tha was performed for unknown reason with the drill shaft in question.During the surgery, the product was partially broken while inserting it and adjusting its orientation using an impaction device or similar instruments on the pinnacle cup which was implanted in the primary operation because the drill shaft could not insert smoothly.The drill shaft of sliding surface was chipped, and the c-ring has come off.The revision surgery was completed successfully within 30 minutes surgical delay.This pc is related to (b)(4) which reports the revision surgery.This pc reports the event occurred during the revision surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d4 lot, d9, h4 device manufacture date.Corrected: d4 primary udi.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, it was reported that ¿it was reported that on an unknown date, the patient underwent tha.After the surgery on (b)(6) 2026, revision tha was performed for unknown reason with the drill shaft in question.During the surgery, the product was partially broken while inserting it and adjusting its orientation using an impaction device or similar instruments on the pinnacle cup which was implanted in the primary operation because the drill shaft could not insert smoothly.The drill shaft of sliding surface was chipped, and the c-ring has come off.¿ the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found signs of heavy usage and deep scratches and chipped portions on its overall surface.The threaded insert and snap ring were broken off from the device.No additional anomaly was identified on the device surface.The broken condition could be consistent with a random component failure that may have been caused by exposure to unintended forces, such as, the user over-tightening or cross threading the threaded insert during use and disassembling the snap ring from the screw.Also, the scratches observed are consistent with other tools and hard edges coming in contact with the device.However, taking in consideration the aspect of the device, the observed condition was identified as an end-of-life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the pin trl lnr +4 10d 52odx32id would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the date code (ka1206) provided is not a valid finished goods lot#.Corrected: h3.

Brand Name
PIN TRL LNR +4 10D 52ODX32ID
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24313890
Report Number1818910-2026-02810
Device Sequence Number5572374
Product Code HWT
UDI-Device Identifier10603295100836
UDI-Public(01)10603295100836(10)KA1206
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221832152
Device Lot NumberKA1206
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer02/18/2026
04/27/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date02/20/2026
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown